# SDR USAA2011072000018

- Difficulty date: July 11, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACK IN FLOORBEAM STABILIZING STRAP AT BS 314.5, LBL 17.  REPAIRED FLOORBEAM STABILIZING STRAP AT BS 314.5, LBL 17 IAW B737 SRM 53-10-51 FIG 201 REPAIR 4.
